# SDR MASA2011021801954

- Difficulty date: February 16, 2011
- Submitted: February 19, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 34,925 hours, 36,594 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Part number: 4122006009
- Part serial: 15107
- Condition: Leaking
- Location: Nr 2
- Part time: 7,110 hours, 7,719 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 AUX FEATHER PUMP LEAKING.  MX REMOVED AND REPLACED AUX PUMP.
